Title

Essential Numerical Range in β(P1)

Document Type

Article

Publication Date

1981

Publication Source

Proceedings of the American Mathematical Society

Volume

81

Issue

4

Inclusive pages

541-545

Abstract

In recent years, the numerical range lifting problem has been solved for operators on , , and on certain Orlicz spaces . Specifically, given an operator , there exists a compact perturbation such that the numerical range of equals the essential numerical range of . This result has also been established for essentially Hermitian operators on . In the present paper, the authors establish this result for all operators on .

Disciplines

Mathematics

This document is currently not available here.

  Contact Author

Share

COinS